Advertisement

aequationes mathematicae

, Volume 9, Issue 1, pp 99–106 | Cite as

Improved bounds for the disk-packing constant

  • David W. Boyd
Research Papers

Keywords

Improve Bound 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Beckenbach, E. F. andBellman, R.,Inequalities (Springer-Verlag, 1965).Google Scholar
  2. [2]
    Boyd, D. W.,Lower Bounds for the Disk-packing Constant, Math. Comp.24, 697–704 (1970).Google Scholar
  3. [3]
    Boyd, D. W.,The Disk-packing Constant, Aequationes Math.7, 182–193 (1971).Google Scholar
  4. [4]
    Hirst, K. E.,The Apollonian Packing of Circles, J. London Math. Soc.42, 281–291 (1967).Google Scholar
  5. [5]
    Marcus, M. andLopes, L.,Inequalities for Symmetric Functions and Hermitian Matrices, Canad. J. Math.9, 305–312 (1957).Google Scholar
  6. [6]
    Melzak, Z. A.,On the Solid-packing Constant for Circles, Math. Comp.23, 169–172 (1969).Google Scholar
  7. [7]
    Wilker, J. B.,Open Disk Packings of a Disk, Canad. Math. Bull.10, 395–415 (1967).Google Scholar

Copyright information

© Birkhäuser Verlag 1973

Authors and Affiliations

  • David W. Boyd
    • 1
  1. 1.University of British ColumbiaVancouverCanada

Personalised recommendations